MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 6.0 x 80mm biomimics 3d (bm3d) stent.This was used to treat a de novo lesion of the superficial femoral artery (sfa) middle third in the left leg.A contralateral approach was used and the lesion was prepared using standard percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022, the patient had a duplex ultrasound (dus) which showed a left sfa stent occlusion.A left leg lower extremity (lle) angiogram was performed and laser atherectomy and pta was conducted on (b)(6) 2022 on sfa ostial and sfa distal third in the left leg.It is reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reported as "not related" to the bm3d device and "not related" to the study procedure due to a worsening of the patient's pre-existing condition and target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 6.0 x 80mm biomimics 3d (bm3d) stent.This was used to treat a denovo lesion of the superficial femoral artery (sfa) distal third in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was also post-dilated with pta.It was reported that on (b)(6) 2022, the patient had a duplex ultrasound (dus) which showed a left sfa stent occlusion.A left lower extremity (lle) angiogram was performed and laser atherectomy, drug coated balloon/drug eluting balloon (dcb/deb) and pta were conducted on (b)(6) 2022 on sfa ostial and sfa distal third in the left leg.It is reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The event outcome was reported as resolved/recovered.The event was reported as "not related" to the bm3d device and "not related" to the study procedure but due to a worsening of the patient's pre-existing condition and target lesion related.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.The device remains implanted.Additional information was reviewed on 15-apr-24 that included the clinical events committee (cec) adjudication of this event which determined it was not related to the study device as there had been a previous restenosis of the target lesion treated with a tlr which would have manipulated the vessel and therefore this was considered a result of progression of the underlying disease.The previous restenosis was reported in mdr 3011632150-2022-00111.The target lesion was also updated from the sfa middle third to sfa distal third following an update from the site.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, section b.7.Was updated to include that the patient is a current smoker, section e.1.Updated the site address, sections d.3.And g.1.Were updated to reflect veryan's new address, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and reasons and section h.11.Was updated to reflect the sections of this report that have changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15932837
Report Number3011632150-2022-00110
Device Sequence Number15087030
Product Code NIP
UDI-Device Identifier05391526850428
UDI-Public(01)05391526850428(17)220401(11)200831(10)0000050210
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/01/2022
Device Model Number142122-06
Device Catalogue Number142122-06
Device Lot Number0000050210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight185 KG
Patient EthnicityNon Hispanic
Patient RaceWhite